Browse Title Index

Issue Title
Vol 34, No 4 (2020) On the Stability of the Telegraph Equation with Time Delay Abstract
Koray Turk, Allaberen Ashyralyev, Deniz Agirseven
Vol 31, No 6 (2017) On the Steady Solutions of Fractional Reaction-Diffusion Equations Abstract   PDF
Hossein Fazli, Fariba Bahrami
Vol 37, No 5 (2023) On the Steklov Averages in Operator Cosine Function Framework Abstract
Andi Kivinukk
Vol 31, No 2 (2017) On the Strong Convergence forWeighted Sums of Negatively Superadditive Dependent Random Variables Abstract   PDF
Lulu Zheng, Xuejun Wang, Wenzhi Yang
Vol 38, No 2 (2024) On the structure of graded 3-Lie-Rinehart algebras Abstract
valiollah khalili
Hassan Cheraghpour, Mohamad Nader Ghosseiri, Leila Heidari Zadeh, Sabrieh Safari
Vol 38, No 1 (2024) On the structure of some nonlinear maps in prime $\ast$-rings Abstract
Mohammad Aslam Siddeeque, Abbas Hussain Shikeh, Raof Ahmad Bhat
Vol 30, No 11 (2016) On the Structure of the Pointwise Density Sets on the Real Line Abstract   PDF
Magdalena Górajska, Jacek Hejduk
Vol 29, No 3 (2015): The 18th Geometrical Seminar On the structure tensors of almost contact B-metric manifolds Abstract   PDF
Hristo Manev
javad fathi, Sajjad Karami, Ahmad Ahmadi
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 On the symmetrization of jets on vector bundles Abstract
Miroslav Doupovec, Miroslav Doupovec, Jan Kurek, Wlodzimierz Marian Mikulski
Vol 34, No 14 (2020) On the tail asymptotics of supremum of stationary $\chi$-processes with random trend Abstract
Goran Popivoda, Siniša Stamatović
Vol 37, No 12 (2023) On the topological locality of antisymmetric connectedness Abstract
Filiz Yildiz, Nezakat Javanshir
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society On The Unified Family of Generalized Apostol-type Polynomials and λ-Multiple Power Sums Abstract   PDF
Vol 31, No 19 (2017) On the Uniform Boundedness and Convergence of Generalized, Moore-Penrose and Group Inverses Abstract   PDF
Lanping Zhu, Changpeng Zhu, Qianglian Huang
Vol 36, No 11 (2022) On the uniqueness of solutions of Duhamel equations Abstract
Ramiz Tapdigoglu
Vol 29, No 7 (2015) On the Univalence of Two General Integral Operators Abstract   PDF
Erhan Deniz
Vol 34, No 2 (2020): Proceedings of the first Mediterranean International Conference of Pure & Applied Mathematics and Related Areas On the Upper Dual Zariski Topology Abstract
Secil Ceken
Vol 35, No 2 (2021) On the value distribution of the differential polynomial $Af^{n}f^{(k)}+Bf^{n+1}-1$ Abstract
Pulak Sahoo, Anjan Sarkar
Vol 28, No 9 (2014) On the variation of the Randic index with girth and leaves Abstract   PDF
Jianxi Liu
Vol 38, No 8 (2024) On the weak solution for the nonlocal parabolic problem with p-Kirchoff term via topological degree Abstract
Soukaina Yacini, Chakir Allalou, Khalid Hilal
Vol 30, No 4 (2016): The 28th International Conference of The Jangjeon Mathematical Society On the Weakly Second Spectrum of a Module Abstract   PDF
Mustafa alkan, secil ceken
Vol 36, No 14 (2022) On the weighted generalization of Hermite-Hadamard type Inclusions for interval-valued convex functions Abstract
Hüseyin Budak, Hasan Kara
Vol 36, No 12 (2022) On the Weighted Logarithmic Mean of Accretive Matrices. Abstract
Vol 37, No 9 (2023) On the weighted maximal operators of Marcinkiewicz type Ces\`aro means of two-dimensional Walsh-Fourier series Abstract
István Blahota
Vol 33, No 19 (2019) On the weighted pseudo Drazin invertible elements in associative rings and Banach algebras Abstract
Jianlong Chen, Xiaofeng Chen, Hassane Zguitti
Vol 31, No 5 (2017) On the Wold-Type Decompositions for n-Tuples of Commuting Isometric Semigroups Abstract   PDF
Tudor Binzar, Cristian Lazureanu
Vol 35, No 8 (2021) On three-dimensional (m,ρ)-quasi-Einstein N(κ)-contact metric manifold Abstract
Avijit Sarkar, Uday Chand De, Gour Gopal Biswas
Vol 31, No 16 (2017) On Topological Complete Hypergroups Abstract   PDF
Manoranjan Singha, Kousik Das, Bijan Davvaz
Vol 35, No 7 (2021) On Topological Conjugacy of Some Chaotic Dynamical Systems on the Sierpinski Gasket Abstract
nisa aslan, Mustafa Saltan, Bünyamin Demir
Vol 34, No 13 (2020) On topological equivalence of R-uniformly continuous fuzzy metric spaces Abstract
Changqing Li
Vol 37, No 15 (2023) On topological gyrogroups Abstract
Piyu Li, Rongxin Shen
Vol 31, No 5 (2017) On Topological Properties of the Hausdorff Fuzzy Metric Spaces Abstract   PDF
Changqing Li, Kedian Li
Ali Hamidoğlu, Elimhan N. Mahmudov
Vol 37, No 13 (2023) On torse-forming vector fields and their applications in submanifold theory Abstract
Avijit Sarkar, Uday Chand De, Suparna Halder
Vol 32, No 13 (2018) On Totally Real Statistical Submanifolds Abstract   PDF
Aliya Naaz Siddiqui
Vol 33, No 11 (2019) On Transmission-type problems for the Generalized Darcy-Forchheimer-Brinkman and Stokes systems in complementary Lipschitz domains in R^3 Abstract
Andrei Florin Albisoru
Vol 36, No 18 (2022) On triangular $\mathscr{n}$-matrix rings having multiplicative Lie type derivations Abstract
AISHA JABEEN, Mohd Arif Raza, Musheer Ahmad
Vol 35, No 14 (2021) On tripled fixed point theorems via measure of noncompactness with applications to a system of fractional integral equations Abstract
Vahid Parvaneh, Shahram Banaei, Jamal Rezaei Roshan, Mohammad Mursaleen
Vol 32, No 1 (2018) On T-slant, N-slant and B-slant Helices in Pseudo-Galilean Space G^1_3 Abstract   PDF
Ufuk Ozturk, Emilija Nesovic, Esra Betul Koc Ozturk
Zhihong Liu, Saminathan Ponnusamy
Vol 34, No 3 (2020) On upper triangular operator matrices over C*-algebras Abstract
Stefan Ivkovic
Vol 37, No 15 (2023) On variants of θ-Menger spaces Abstract
Gaurav Kumar, Brij K. Tyagi
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 On Variations of Quasi-Cauchy Sequences in Cone Metric Spaces Abstract   PDF
Huseyin Cakalli
Vol 31, No 18 (2017) On Warped Product Gradient η-Ricci Solitons Abstract   PDF
Adara Monica Blaga
Vol 32, No 17 (2018) On warped product semi-slant submanifolds of nearly Trans-Sasakian manifolds Abstract   PDF
Akram Ali, Ali H Alkhaldi, Rifaqat Ali
Uday Chand De, Carlo Alberto Mantica, Young Jin Suh
Vol 29, No 4 (2015) On weakly Hurewicz spaces Abstract   PDF
Yan-Kui Song
Vol 37, No 8 (2023) On Weakly S-primary Submodules Abstract
Ece Yetkin Celikel, Hani A. Khashan
Vol 34, No 5 (2020) On weighted generalized composition operators on weighted Hardy spaces Abstract
Gopal Datt, Mukta Jain, Neelima Ohri
Vol 37, No 9 (2023) On Weil like functors on flag vector bundles with given length Abstract
Miroslav Doupovec, Jan Kurek, Włodzimierz M. Mikulski
Vol 30, No 13 (2016) On Wijsman Ideal Convergent Set Sequences Defined By An Orlicz Function Abstract   PDF
Hafize Gumus
Vol 30, No 12 (2016) On Zweier I-Convergent Double Sequence Spaces Abstract   PDF
Vakeel A. Khan, Nazneen Khan
Vol 34, No 12 (2020) On γ-preinvex functions Abstract
Sadia Talib
Vol 36, No 13 (2022) On σ-amenability of TσA,σB Abstract
behrouz shojaee
Vol 38, No 2 (2024) On φ-S-1-absorbing δ-primary ideals of commutative rings Abstract
Ameer Jaber
Vol 29, No 10 (2015): The 13th Serbian Mathematical Congress One Invariant of Intrinsic Shape Abstract   PDF
Aneta Velkoska
Vol 32, No 20 (2018): ACTA17 One Method for Proving Some Classes of Exponential Analytical Inequalities Abstract   PDF
Branko Malesevic, Tatjana Lutovac, Bojan Banjac
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 One-Dimensional Schrodinger Operator with a Negative Parameter and Its Applications to the Study of the Approximation Numbers of a Singular Hyperbolic Operator Abstract   PDF
Mussakan Muratbekov, Madi Mussakanovich Muratbekov
Vol 34, No 3 (2020) One-sided (b,c)-inverses in rings Abstract
Yuanyuan Ke, Jelena Visnjic, Jianlong Chen
Vol 31, No 13 (2017) OnWeighted Adjacency Operators Associated to Directed Graphs Abstract   PDF
George Exner, Il Bong Jung, Eun Young Lee, Minjung Seo
Vol 31, No 16 (2017) Openness and Continuity in Locally Convex Cones Abstract   PDF
Somayyeh Jafarizad, Asghar Ranjbari
Vol 38, No 6 (2024) Operational matrix ‎approach ‎‎for solving ‎fractional vibration equation of large ‎membranes ‎‎with error estimation Abstract
Sima Aghchi, HongGuang Sun, Hossein Fazli
Vol 33, No 7 (2019) Operator inequalities related to angular distances Abstract
Davood Afkhami Taba, Hossein Dehghan
Vol 34, No 10 (2020) Operator matrices and their Weyl type theorems Abstract
Il Ju An, Eungil Ko, Ji Eun Lee
Vol 36, No 10 (2022) Operator matrices on the Bergman Space Abstract
Pabitra Kumar Jena, Chinmayee Padhy, Susanta Kumar Paikray
Vol 36, No 13 (2022) Operator roots of polynomials: iso-symmetric operators Abstract
In Hyoun Kim, Bhagwati Duggal
Vol 36, No 4 (2022) Operators on local Orlicz-Morrey spaces Abstract
Tat-Leung Yee, Ka Luen Cheung, Kwok-Pun Ho
Vol 31, No 14 (2017) Operators with Compatible Ranges Abstract   PDF
Marko S. Djikić
Vol 37, No 3 (2023) Operators with Complex Gaussian Kernels: Asymptotic Behaviours Abstract
Benito J. Gonzalez, E. R. Negrin
Vol 33, No 16 (2019) Operators with Gaussian kernel bounds on Mixed Morrey spaces Abstract
Francesca Anceschi, Christopher S. Goodrich, Andrea Scapellato
Ghulam Farid
Vol 32, No 19 (2018) Optimal best proximity coincidence point theorems for generalized nonlinear contraction mappings Abstract
Somayya Komal, Somayya Komal, Poom Kumam
Vol 36, No 13 (2022) Optimal Control for Non-Cooperative Systems Involving Fractional Laplace Operator Abstract
Hassan Mohamed Serag, Abd-Allah Ahmed Hyder, Mahmoud Ahmed EL-Badawy
Vol 32, No 15 (2018) Optimal control of feedback control systems governed by systems of evolution Hemivariational Inequalities Abstract
yonghong Yao
Vol 36, No 4 (2022) Optimal control problem for fractional stochastic nonlocal semilinear system Abstract
Rohit Patel, anurag shukla, Shimpi Singh Jadon
Vol 36, No 2 (2022) Optimal estimates of approximation errors for strongly positive linear operators on convex polytopes Abstract
Alabdalia Osama, Allal Guessab
Vol 35, No 10 (2021) Optimal inequalities for submanifolds in statistical manifolds of quasi constant curvature Abstract
Pooja Bansal, Siraj Uddin, Mohammad Hasan Shahid
Vol 35, No 9 (2021) Optimal integrability for some integral system of Wolff type Abstract
Ling Li
Vol 33, No 17 (2019) Optimal interpolation formulas with derivative in the space $L_2^{(m)}(0,1)$ Abstract
Kholmat Shadimetov, Abdullo Hayotov, Farkhod Nuraliev
Vol 29, No 8 (2015) Optimal Orientations of Some Complete Tripartite Graphs Abstract   PDF
G Rajasekaran, R Sampathkumar
Vol 35, No 12 (2021) Optimal quadrature formulas for non-periodic functions in Sobolev space and its application to CT image reconstruction Abstract
Abdullo Hayotov, Soomin Jeon, Chang-Ock Lee, Kholmat Shadimetov
Vol 36, No 11 (2022) Optimal quadrature rules for numerical solution of the nonlinear Fredholm integral equations Abstract
Manochehr Kazemi, Mohammad Reza Doostdar
Zoran D Mitrovic
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 Optimal Testing of Statistical Hypotheses and Multiple Familywise Error Rates Abstract   PDF
Farshin Hormozi-Nejad
Vol 31, No 14 (2017) Optimality and Duality for Nonsmooth Minimax Programming Problems Using Convexifactor Abstract   PDF
Izhar Ahmad, Krishna Kummari, Vivek Sing, Anurag Jayswal
Vol 36, No 12 (2022) Optimality and duality results for $\left( h,\varphi \right) $% -nondifferentiable multiobjective programming problems with $\left( h,\varphi \right) $-$\left( b,F,\rho \right) $-convex functions Abstract
Tadeusz Antczak, Vinay Singh, Mohan Bir Subba
Vol 30, No 5 (2016) Optimality Conditions and Duality for Nonsmooth Minimax Programming Problems under Generalized Invexity Abstract   PDF
Meraj Khan
Vol 34, No 13 (2020) Optimality Conditions for Higher Order Polyhedral Discrete and Differential Inclusions Abstract
Sevilay Demir Sağlam, Elimhan N. Mahmudov
Vol 30, No 8 (2016) Optimality Conditions for Invex Interval Valued Nonlinear Programming Problems involving Generalized H-Derivative Abstract   PDF
Izhar Ahmad, Deepak Singh, Bilal Ahmad
Vol 31, No 3 (2017) Optimality Conditions via Scalarization for Approximate Quasi Efficiency in Multiobjective Optimization Abstract   PDF
Mehrdad Ghaznavi
Vol 31, No 3 (2017) Optimality for E-[0,1] convex Multi-objective Programming Problems Abstract   PDF
Tarek Emam
Vol 31, No 9 (2017) Optimization of a Nonlinear Hermitian Matrix Expression with Application Abstract   PDF
Abdur Rehman, Muhammad Akram
Vol 38, No 7 (2024) Optimization of First-Order Impulsive Differential Inclusions and Duality Abstract
Elimhan N. Mahmudov
Vol 32, No 7 (2018) Optimization of Lagrange Problem with Higher Order Differential Inclusions and Endpoint Constraints Abstract   PDF
Elimhan N. Mahmudov
Vol 34, No 13 (2020) Ordering of bicyclic signed digraphs by energy Abstract
Xiuwen Yang, Ligong Wang
Vol 36, No 9 (2022) Ordering of $k$-uniform hypertrees by their distance spectral radii Abstract
Xiangxiang Liu, Ligong Wang, Xihe Li
Vol 34, No 11 (2020) Ordering of the unicyclic signed graphs with perfect matchings by their minimal energies Abstract
Wen-Huan Wang
Vol 35, No 4 (2021) Ordering results between the largest claims arising from two general heterogeneous portfolios Abstract
Sangita Das, Suchandan Kayal
Vol 32, No 19 (2018) Order-Lipschitz mappings restricted with linear bounded mappings in normed vector spaces without normalities of involving cones via methods of upper and lower solutions Abstract
Shujun Jiang, Zhilong Li
3101 - 3200 of 4580 Items << < 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 > >>